# SDR IXXA10KILN084S

- Difficulty date: August 31, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 74,722 hours, 34,783 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 74,722 hours, 34,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 2 PYLON OTBD LOWER HYD BAY DOOR FRAME CRACKED. REMOVED CRACKED FRAME.  INSTALLED NEW FRAME IAW SRM 51-40-02.
